# SDR HEEA0015590

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N104PH
- Make and model: Bell 206B-3
- Aircraft serial: 3622
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Beacon
- Part number: DK100
- Condition: Failed
- Location: Locator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEACON WOULD NOT TEST WHEN INSTALLED IN MOUNT.
